Log In Sign Up

Not sure need help.


Forum: Women's Health

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Women's Health LinkBack Topic Tools Search this Topic Display Modes
  #1  
July 25th, 2011, 10:35 AM
Newbie
Join Date: Jul 2011
Posts: 3
Hi I have been on beyaz for about 5 months now. I got a bad ear infection and was put on oral antibiotics amoxicillin then was given a shot of penicillin and steroids, a week before I was to start my period I started spotting real bad.The spotting was real light mostly when I wiped and was mixed with clear discharge. It has been a week since I stopped taking antibiotics and I'm still spotting.I have been spotting and passing stuff for about 18 days now and I started my new pack a few days ago. I have had diarrhea and have been sick to my stomach and just started throwing up.I am scared because I started antibiotics again with a call in from my doctor because I can't get over this sickness and I can't go see her for a few weeks.Is there a possibility that it was Implantation Bleeding? I am married and have had intercourse a few times no backup method I wasn't told my antibiotic would interfere.I have two kids never had anything like this happen though.Is there something wrong and could I be pregnant?
Reply With Quote
  #2  
July 26th, 2011, 12:32 PM
D@mnedYankee's Avatar Mega Super Mommy
Join Date: Feb 2011
Location: Virginia
Posts: 2,460
you could be, I would def take a test to be sure. As a general rule antibiotics will interfere with any hormonal birth control
__________________






Thanks Julia for the great siggy! <3
Reply With Quote
  #3  
August 4th, 2011, 11:05 AM
Newbie
Join Date: Jul 2011
Posts: 3
I took a test and also went to my doctor negative results. been having weird brown discharge with some tissue, still taking antibiotics no pain. any ideas?
Reply With Quote
  #4  
August 5th, 2011, 12:34 AM
Platinum Supermommy
Join Date: Aug 2005
Location: USA
Posts: 7,429
You should probably go to your OB/GYN and see what she wants to do considering your symptoms. To reiterate what the other poster said though, as a general rule ALL antibiotics have the potential to mess with hormonal birth control, so if you do not want to end up pregnant, you should probably use a back up method until a month or so after you are off of the antibiotics. Your BC may not be working for you anymore for whatever reason and causing you to spot (not abnormal with hormonal birth control), or the antibiotics may be messing with your cycle/birth control, or you may have something else going on. You should probably head to your OB/GYN and have a talk with him/her as they may want to do an ultrasound and/or a blood workup.

Good luck!
Reply With Quote
  #5  
August 6th, 2011, 01:07 PM
Newbie
Join Date: Jul 2011
Posts: 3
Thank you I have an appt. Monday.
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 05:49 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0